Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Swollen toes, hurts, multiphasic blood test done high uric acid. Treatment?

I am a female 62 years of age and my right foot a few of the toes seem swollen and hurt at times, sometimes more then others.I just had a multiphasic blood test and it showed the uric acid is up. I never had this before. Do they have med's for this and is it something I would have o stay on the rest of my life?
Would appreciate any info you can give me. I will be seeing my family doctor in November for a regular check up.
Thanks so much.

Donna
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Rise in uric acid is commonly associated with a condition called as gout (a type of arthritis).This can be controlled but cannot be cured.Analgesics/steroids and drugs which help in excretion of excess of uric acid will help in its management.Consult your doctor/physician for medication since it needs supervision.Hope this helps.
Answered: Sat, 12 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor